TribuSs has has made me to hav cramps on my both legs is there anything that can help me pls help me gud ppl
Can,one b HIV + ,cd4 482 and b addin weight And why?
Yeah!-people seem to have an attraction to long legs, coyote gets a lot of free taxi rides too.
Hi,I was on chemo while I get tested my cd4 was 16 at that time,I started to take Atroiza,now it goes faster than it was
I had a dream last night that I arrived at a house to help someone .A lady answered the door and she looked very tired and troubled .She walked me to the back of the home and there was a boy about 12 years old he had horse hooves for his hands and feet.The lady left the boy was communicating with me but not through words he said he was tired of trying to make his mom understand that he is not helpless .The boy had dark hair .And very troubled .Can anyone tell me what this means
Hi i jst need to know how dangerous is it if i dnt proceed with the tablet named norstan isonniazid.i have been diagnosed to hiv and my doctor told me my cd4 count is down to 295.i am afraid to start arvs.is it posible for it to be up again without taking treament?i am just so afraid.please help
Luna and Noche have been stopping by about once every 2 weeks. They hoot, check the box out and leave.
Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
Love this print and nice touch of the shirt around your waist! xx
I havent noticed anything bad. I seem to enjoy the wolf spirit animal.